# SDR CALA2025051904757

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 92,977 hours, 13,046 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 283137
- Part serial: 2639
- Condition: Faulted
- Location: Zone 200
- Part time: 92,939 hours, 13,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT ATNDTS DETCTD SMOKE ODOR NEAR DOOR 2R. 2R DOOR HEATER WAS TU RNED OFF. TOMC ADVISED CREW REPORTEDLY TURNED OF DOOR 2R HEATER AND ODOR DISSIPATED. (MC) PERFORMED SMOKE/ODOR IN CABIN CONDITIONAL INSPECTION IAW AMM 05-51-56-202-001-001 NO OTHER FAULTS NOTED. INSPECTED MID GALLEY OVENS AND BOTH LAVS WASTE BIN THERMAL TAPE. NO DEFECTS NOTED. INSPECTED ALL 6 MID DOOR SUPPLEMENTAL HEATERS (2 DOOR HEATER, 4 CEILING HEATERS) FOUND ALL WITHIN SERVICEABLE CONDITION EXCEPT RIGHT AFT CEILING HEATER. FOUND EXCESSIVE DUST COVERING INSIDE COILS. REMOVED AND REPLACED RIGHT AFT CEILING HEATER IAW AMM 21-45-41/404. PERFORMED OPS CHECK IAW AMM 21-45-705-001-001. OPS CHECK PA. OPS CHECK PASSED. NO BURNING SMELL PRESENT DURING OPS CHECK.
